Mathematische Annalen

, Volume 302, Issue 1, pp 773–786

Jordan algebras and generalized principal series representations

  • Genkai Zhang
Article

Mathematics Subject Classification (1991)

17B20 22E46 43A90 53C35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BK]
    H. Braun and M. Koecher, Jordan-Algebren, Springer, Berlin Heidelberg New York, 1966Google Scholar
  2. [FK]
    J. Faraut and A. Koranyi, Function spaces and reproducing kernels on bounded symmetric domains, J. Func. Anal.89 (1990), 64–89Google Scholar
  3. [He1]
    S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, London 1978Google Scholar
  4. [He2]
    S. Helgason, Groups and Geometric Analysis, Academic Press, London, 1984Google Scholar
  5. [HT]
    R. Howe and E. Tan, Homogeneous Functions on Light Cones: the Infinitesimal Structure of Some Degenerate Principal Series Representations, Bull. Amer. Math. Soc.28 (1993), 1–74Google Scholar
  6. [HU]
    R. Howe and T. Umeda, The Capelli identity, the double commutant theorem, and multiplicity free action. Math. Ann.290 (1991), 565–619Google Scholar
  7. [Ja]
    N. Jacobson, Structure and representations of Jordan algebras, Colloquium Publ., vol. 36, Amer. Math. Soc., Providence, Rhode Island, 1968Google Scholar
  8. [Jo1]
    K.D. Johnson, Degenerate principal series and compact groups, Math. Ann.287 (1991), 703–718Google Scholar
  9. [Jo2]
    K.D. Johnson, Degenerate principal series on tube type domains, Contemp. Math.138 (1992), 175–187Google Scholar
  10. [KS1]
    B. Kostant and S. Sahi, The Capelli Identity, Tube Domains, and the Generalized Laplace Transform, Adv. Math.87 (1991), 71–92Google Scholar
  11. [KS2]
    B. Kostant and S. Sahi, Jordan algebras and Capelli Identities, Invent. Math.112 (1993), 657–664Google Scholar
  12. [L]
    O. Loos, Bounded Symmetric Domains and Jordan Pairs, University of California, Irvine, 1977Google Scholar
  13. [OZ]
    B. Ørsted and G. Zhang, Generalized principal series representations and tube domains, Duke Math. J., to appearGoogle Scholar
  14. [Sa1]
    S. Sahi, Unitary representations on the Shilov boundary of a symmetric tube domain, Representations of Groups and Algebras (Contemp. Math. vol. 145), Am. Math. Soc., Providence, 1993Google Scholar
  15. [Sa2]
    S. Sahi, Jordan algebras and degenerate principal series, to appearGoogle Scholar
  16. [Vi]
    N.J. Vilenkin, Special functions and the theory of group representations, Transl. Math. Monographs, vol. 22, Amer. Math. Soc., Providence, Rhode Island, 1968Google Scholar
  17. [V]
    L. Vretare, Elementary spherical functions on symmetric spaces, Math. Scand.39 (1976), 343–358Google Scholar
  18. [Ze]
    D.P. Zelobenko, Compact Lie groups and their representations, Transl. Math. Monographs, vol. 40, Amer. Math. Soc., Providence, Rhode Island, 1973Google Scholar
  19. [Zh]
    G. Zhang, Some recurrence formulas for spherical polynomials on tube domains, to appear, Trans. Amer. Math. Soc.Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Genkai Zhang
    • 1
  1. 1.School of MathematicsUniversity of New South WalesKensingtonAustralia

Personalised recommendations